# SDR SWAA2023120516821

- Difficulty date: November 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL PANEL LOWER WEB CRACKED<[01] REMOVED AND REPLACED LEFT WING DEFLECTION CONTROL PANEL LOWER WEB AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
